# SDR SWIA2024032500221

- Difficulty date: February 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP HAS SMOKING RIVITS ON THE OUTTER SKIN    (C-CHECK RO 3/23/2024)   REMOVED AND REPLACED 10EA SMOKING FASTENERS ON RH OUTBOARD FLAP PER MHIRJ REO 670-57-53-347, REV: --, DATED 2024-02-24. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY.SKYCARD 51-900-1002-SKY COMPLIED WITH.
